2019
Том 71
№ 8

All Issues

Maryanovich T. P.

Articles: 3
Article (Russian)

Some problein of the reliability ol systems with a reserve

Maryanovich T. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 2. - pp. 145-157

The reliability of a system with some kind of reserve is considered in the case when faulty devices may be replaced.

Brief Communications (Russian)

Unilinear system of mass service with an unreliable instrument

Maryanovich T. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 4. - pp. 417-422

Article (Russian)

Generalization of Erlang's Formulae in the Case When the Lines May Be Broken and Renewed

Maryanovich T. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 3. - pp. 279 - 286

This paper deals with the generalization of Erlang's well-known formulae in the case when the lines may be broken and renewed during random intervals of time with a distribution function H{x) and G(x) respectively. The service time is assumed to have an arbitrary distribution function F(x) if only two conditions are satisfied.